Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Taking several medicines for heart problem. Suffering from chest pain and gastric problems. Reason?

Sir, I am frequently suffering from Gastric Problems. Presently I am taking heart medicines Ecospirin 75mg, Tonact 20, Prax 10, Fenolip tablets , Ramistar. I am also experiencing slight pain in my left chest . I am always feeling hungry. I undergone Angioplastry 4 months back for blockage in my arteries (single blockage)
Asked On : Sun, 22 Apr 2012
Answers:  1 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
Hello! After a careful evaluation of your problem, I would like to suggest you
1) Your gastric complaints might be due to recent & a new cardiovascular problem, so it would be better to arrange an appointment to your cardiologist & get investigated further.
2) The complaints might be attributable to diabetes causing gastric problems, so it is also advisable to have blood glucose tests to be done promptly.
3) Meanwhile you should continue with the medications.
Thanks & take care of yourselves!
Answered: Thu, 10 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor